Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 133, Number 8

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
D-resultant and subresultants
M'hammed El Kahoui.
Proc. Amer. Math. Soc. 133 (2005), 2193-2199
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138859
A reduction of the Jacobian Conjecture to the symmetric case
Michiel de Bondt and Arno van den Essen.
Proc. Amer. Math. Soc. 133 (2005), 2201-2205
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138860
The theta divisor and the Stickelberger theorem
A. Álvarez.
Proc. Amer. Math. Soc. 133 (2005), 2207-2217
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138861
Irreducibility of the $(-1)$-classes on smooth rational surfaces
Mustapha Lahyane.
Proc. Amer. Math. Soc. 133 (2005), 2219-2224
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138862
Polynomial Gauss sums
Stephen D. Cohen, Michael Dewar, John B. Friedlander, Daniel Panario and Igor E. Shparlinski.
Proc. Amer. Math. Soc. 133 (2005), 2225-2231
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138863
A pure subalgebra of a finitely generated algebra is finitely generated
Mitsuyasu Hashimoto.
Proc. Amer. Math. Soc. 133 (2005), 2233-2235
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138864
Hopf algebras of dimension $2p$
Siu-Hung Ng.
Proc. Amer. Math. Soc. 133 (2005), 2237-2242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138865
Strong local homogeneity and coset spaces
Jan van Mill.
Proc. Amer. Math. Soc. 133 (2005), 2243-2249
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138866
$E$-algebras whose torsion part is not cyclic
Gábor Braun and Rüdiger Göbel.
Proc. Amer. Math. Soc. 133 (2005), 2251-2258
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138867
Pointwise uniformly rotund norms
Jan Rychtár.
Proc. Amer. Math. Soc. 133 (2005), 2259-2266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138868
Free group factors and factors with some decompositions
Junhao Shen and Xiaoxia Zhang.
Proc. Amer. Math. Soc. 133 (2005), 2267-2272
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138869
Space-time fractional derivative operators
Boris Baeumer, Mark M. Meerschaert and Jeff Mortensen.
Proc. Amer. Math. Soc. 133 (2005), 2273-2282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138870
Invariant measures for general(ized) induced transformations
Roland Zweimüller.
Proc. Amer. Math. Soc. 133 (2005), 2283-2295
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138871
Piecewise linear spectral sequences
Youming Liu and Yuesheng Xu.
Proc. Amer. Math. Soc. 133 (2005), 2297-2308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138872
Sharpness of the Korányi approach region
Kentaro Hirata.
Proc. Amer. Math. Soc. 133 (2005), 2309-2317
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138873
Almost everywhere convergence of series in $L^{1}$
Ciprian Demeter.
Proc. Amer. Math. Soc. 133 (2005), 2319-2326
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138874
Weak $L^{1}$ norms of random sums
Paul Alton Hagelstein.
Proc. Amer. Math. Soc. 133 (2005), 2327-2334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138875
Spectral radii of refinement and subdivision operators
Victor Didenko.
Proc. Amer. Math. Soc. 133 (2005), 2335-2346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138876
Hydrodynamic approach to constructing solutions of the nonlinear Schrödinger equation in the critical case
O. S. Rozanova.
Proc. Amer. Math. Soc. 133 (2005), 2347-2358
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138877
Unique continuation along curves and hypersurfaces for second order anisotropic hyperbolic systems with real analytic coefficients
Jin Cheng, Ching-Lung Lin and Gen Nakamura.
Proc. Amer. Math. Soc. 133 (2005), 2359-2367
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138878
Multiple solutions for strongly resonant nonlinear elliptic problems with discontinuities
Sophia Th. Kyritsi and Nikolaos S. Papageorgiou.
Proc. Amer. Math. Soc. 133 (2005), 2369-2376
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138879
Semiglobal results for $\overline∂$ on a complex space with arbitrary singularities
John Erik Fornæss, Nils Øvrelid and Sophia Vassiliadou.
Proc. Amer. Math. Soc. 133 (2005), 2377-2386
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138880
On Mordell-Tornheim zeta values
Hirofumi Tsumura.
Proc. Amer. Math. Soc. 133 (2005), 2387-2393
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138881
Embedding $ℓ_{1}$ as Lipschitz functions
M. Raja.
Proc. Amer. Math. Soc. 133 (2005), 2395-2400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138882
Almost automorphic solutions of semilinear evolution equations
Jerome A. Goldstein and Gaston M. N'Guérékata.
Proc. Amer. Math. Soc. 133 (2005), 2401-2408
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138883
Approximation with wave packets generated by a refinable function
Lasse Borup and Morten Nielsen.
Proc. Amer. Math. Soc. 133 (2005), 2409-2418
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138884
A note on Gabor orthonormal bases
Yun-Zhang Li.
Proc. Amer. Math. Soc. 133 (2005), 2419-2428
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138885
Weights in codes and genus 2 curves
Gary McGuire and José Felipe Voloch.
Proc. Amer. Math. Soc. 133 (2005), 2429-2437
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138886
The Margulis invariant for parabolic transformations
Virginie Charette and Todd A. Drumm.
Proc. Amer. Math. Soc. 133 (2005), 2439-2447
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138887
Nonnegatively and positively curved invariant metrics on circle bundles
Krishnan Shankar, Kristopher Tapp and Wilderich Tuschmann.
Proc. Amer. Math. Soc. 133 (2005), 2449-2459
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138888
The $L^{2}$-harmonic forms on rotationally symmetric Riemannian manifolds revisited
N. Anghel.
Proc. Amer. Math. Soc. 133 (2005), 2461-2467
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138889
Compact hyperbolic 4-manifolds of small volume
Marston Conder and Colin Maclachlan.
Proc. Amer. Math. Soc. 133 (2005), 2469-2476
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138890
Symplectic tori in homotopy $\mathbf{E}(1)$’s
Stefano Vidussi.
Proc. Amer. Math. Soc. 133 (2005), 2477-2481
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138891
A compact group which is not Valdivia compact
Wieslaw Kubis and Vladimir Uspenskij.
Proc. Amer. Math. Soc. 133 (2005), 2483-2487
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2138892


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia